Both ends

By not having fun - 03/05/2022 18:00

Today, I have bronchitis. A few days ago, my doc prescribed antibiotics, which are helping, but also cause a really nasty upset stomach. I tell ya, violent coughing fits and severe diarrhea do NOT go well together. FML
I agree, your life sucks 872
You deserved it 62

Add a comment

You must be logged in to be able to post comments!

Top comments

Ask your doctor about probiotics. They help my stomach whenever I have to go on antibiotics. Read the directions for capsules on when to take them; using them too soon will counteract the antibiotics. I take a capsule or eat probiotic yogurt (not both at once) 2-3 hours before or after taking antibiotics to replace the good bacteria. Again, though, please talk to your doctor first.

Bronchitis? Ain't nobody got time for dat...

Comments

Maybe not for you, but I'm sure it would make for some great TikTok material!

Ask your doctor about probiotics. They help my stomach whenever I have to go on antibiotics. Read the directions for capsules on when to take them; using them too soon will counteract the antibiotics. I take a capsule or eat probiotic yogurt (not both at once) 2-3 hours before or after taking antibiotics to replace the good bacteria. Again, though, please talk to your doctor first.

Bronchitis? Ain't nobody got time for dat...